MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE S - 4; FEMORAL CERAMIC HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE S - 4; FEMORAL CERAMIC HEAD
Model Number 01.29.212
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2021: lot 2002617: (b)(4) items manufactured and released on 20-july-2020.Expiration date: 2025-july-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional information: the revised liner was from competitor.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.10 days after primary the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE S - 4
Common Device Name
FEMORAL CERAMIC HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12467900
Report Number3005180920-2021-00733
Device Sequence Number14637330
Product Code LZO
UDI-Device Identifier07630030809231
UDI-Public07630030809231
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2025
Device Model Number01.29.212
Device Catalogue Number01.29.212
Device Lot Number2002617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;